# SDR AALA202507088422

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 29,346 hours, 12,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7119
- Condition: Failed
- Location: Zone 100
- Part time: 69,750 hours, 29,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE AND FUME IN FLIGHT DECK REACHING 15,000FT IN CONJUNCTION WITH A LEFT PACK FAIL AFTER TAKEOFF. REMOVED AND REPLACED (ACM)-AIR CYCLE MACHINE. PER AMM 21-51-04. OPERATIONAL CHECKED GOOD.
